MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X55; BIPOLA HEAD

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X55; BIPOLA HEAD
Catalog Number 25060.2855
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2018.Lot 151038: (b)(4) items manufactured and released on 03 june 2015.Expiration date: 2020-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to dislocation 2 months after primary, the bipolar head popped out of the socket.The surgeon revised the head and bipolar head.

Brand Name
BIPOLAR HEAD Ø28X55
Common Device Name
BIPOLA HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7876599
Report Number3005180920-2018-00690
Device Sequence Number1985898
Product Code KWY
UDI-Device Identifier07630030843815
UDI-Public07630030843815
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number25060.2855
Device Lot Number151038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR